danikabananika (danikabananika) wrote in vaginapagina,
danikabananika
danikabananika
vaginapagina

implantation bleeding?

Hey guys. I posted a little while ago about the effects of taking Plan B twice in month. After doing some research into the withdrawal method (which as a perfect-use failure rate of only 4%! whaaat) and decided against taking it again. (We had unprotected sex 3 times, each time he urinated beforehand and pulled out before he ejaculated in me)

My period is due on the 26th, but usually it's at least 2-3 days late. Yesterday, however, I started bleeding a teeny tiny little bit. At first, my discharge was tinted brown (which happens quite often before I get my period) and then there were a few drops of blood. Today there were a few drops of blood, but otherwise it's just been brownish discharge. When I took plan B at the beginning of the month, I spotted for 3 days, but the second day was EXTREMELY heavy- heavier than my regular period by far.

So, my question is, could what I'm experiencing right now be my period that's just really light because of the super heavy spotting earlier in the month? Or could it be implantation bleeding? I'm really scared because we did have unprotected sex right around when I should have been ovulating. If my period doesn't end up getting heavier/actually coming, should I go get tested for pregnancy? How long should I wait? Or is abnormality to be expected after taking plan B?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments